# SDR JJBA20150621011

- Difficulty date: June 21, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 32,980 hours, 45,056 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85545063101
- Condition: Damaged
- Location: Rudder
- Part time: 32,980 hours, 45,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LOWER AFT END OF TRAILING RUDDER.  R & R DAMAGED AREA, LOWER CLOSING RIB & DAMAGED SKIN ON LEFT LOWER TRAILING IAW RD 8-55-078 & RD 8-55-2862.
